# SDR AALA202407011423

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 26,247 hours, 11,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Center Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT LENS FOR OVER-WING EXIT ROW LIGHT REQUIRES REATTACHMENT. REMOVE AND REPLACED CABIN EMERGENCY OVER WING EXIT ROW LIGHT, OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
